# SDR USAABA00005

- Difficulty date: October 20, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N671UW
- Make and model: Airbus A330-323
- Aircraft serial: 323
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Faulty
- Location: Galley
- Part time: 2,503 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PIT - FLT 781 - IN FLIGHT, THE OVENS IN THE NR 4 GALLEY EMITTED AN ELECTRICAL SMELL.  THE OVENS WERE SECURED ELECTRICALLY.  MAINTENANCE REPLACED THE NR 2 OVEN.  (M)
